# SDR AALA20050119

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 32D INOPERATIVE.  SECURED WIRES AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 32D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
